Continuation of a generalized random process to a completely additive measure
Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 439-442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_3_a9,
author = {R. A. Minlos},
title = {Continuation of a generalized random process to a completely additive measure},
journal = {Doklady Akademii Nauk},
pages = {439--442},
year = {1958},
volume = {119},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a9/}
}
R. A. Minlos. Continuation of a generalized random process to a completely additive measure. Doklady Akademii Nauk, Tome 119 (1958) no. 3, pp. 439-442. http://geodesic.mathdoc.fr/item/DAN_1958_119_3_a9/